Existence of three solutions for a first-order problem with nonlinear nonlocal boundary conditions. (English) Zbl 1314.34048

Summary: Conditions for the existence of at least three positive solutions to the nonlinear first-order problem with a nonlinear nonlocal boundary condition given by \[ \begin{aligned} & y'(t)-r(t)y(t)=\sum\limits_{i=1}^mf_i\biggl(t,y(t)\biggr),\quad t\in [0,1],\\ & \lambda y(0)=y(1)+\sum\limits_{j=1}^n\Lambda_j(\tau_j,y(\tau_j)),\quad \tau_j\in [0,1]\end{aligned} \] are discussed, for sufficiently large \(\lambda>1\) and \(r\geq 0\). The Leggett-Williams fixed point theorem is used.


34B18 Positive solutions to nonlinear boundary value problems for ordinary differential equations
34B10 Nonlocal and multipoint boundary value problems for ordinary differential equations
47N20 Applications of operator theory to differential and integral equations
Full Text: DOI arXiv


[1] Anderson, D. R., Existence of solutions for first-order multi-point problems with changing-sign nonlinearity, J. Difference Equ. Appl., 14, 6, 657-666 (2008) · Zbl 1158.34006
[2] Gao, C.-H.; Luo, H., Positive solutions to nonlinear first-order nonlocal bvps with parameter on time scales, Bound. Value Probl., 2011, 15 (2011), Article ID 198598 · Zbl 1216.34101
[3] Gilbert, H., Existence theorems for first-order equations on time scales with \(\Delta \)-Carathéodory functions, Adv. Difference Equ., 2010, 20 (2010), Article ID 650827 · Zbl 1210.34133
[4] Goodrich, C. S., Existence of a positive solution to a first-order \(p\)-Laplacian bvp on a time scale, Nonlinear Anal., 74, 1926-1936 (2011) · Zbl 1236.34112
[5] Goodrich, C. S., Positive solutions to boundary value problems with nonlinear boundary conditions, Nonlinear Anal., 75, 417-432 (2012) · Zbl 1237.34153
[6] Graef, J. R.; Kong, L., First-order singular boundary value problems with \(p\)-Laplacian on time scales, J. Difference Equ. Appl., 17, 5, 831-839 (2011) · Zbl 1223.34123
[7] Leggett, R. W.; Williams, L. R., Multiple positive fixed points of nonlinear operators on ordered Banach spaces, Indiana Univ. Math. J., 28, 673-688 (1979) · Zbl 0421.47033
[8] Nieto, J. J.; Rodríguez-López, R., Green’s function for first-order multipoint boundary value problems and applications to the existence of solutions with constant sign, J. Math. Anal. Appl., 388, 952-963 (2012) · Zbl 1243.34039
[9] Otero-Espinar, V.; Vivero, D. R., The existence and approximation of extremal solutions to several first-order discontinuous dynamic equations with nonlinear boundary value conditions, Nonlinear Anal., 68, 2027-2037 (2008) · Zbl 1148.34012
[10] Precup, R.; Trif, D., Multiple positive solutions of non-local initial value problems for first order differential systems, Nonlinear Anal., 75, 15, 5961-5970 (2012) · Zbl 1245.34026
[11] Shu, W.; Deng, C., Three positive solutions of nonlinear first-order boundary value problems on time scales, Int. J. Pure Appl. Math., 63, 2, 129-136 (2010) · Zbl 1207.26016
[12] Tian, Y.; Ge, W.-G., Existence and uniqueness results for nonlinear first-order three-point boundary value problems on time scales, Nonlinear Anal., 69, 9, 2833-2842 (2008) · Zbl 1155.34012
[13] Zhao, Y.-H., First-order boundary value problem with nonlinear boundary condition on time scales, Discrete Dyn. Nat. Soc., 2011, 8 (2011), Article ID 845107 · Zbl 1234.34058
[14] Zhao, Y.-H.; Sun, J.-P., Monotone iterative technique for first-order nonlinear periodic boundary value problems on time scales, Adv. Difference Equ., 2010, 10 (2010), Article ID 620459 · Zbl 1207.34080
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.